Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What should I do to get over depression ?

confussed and stressed due to worries and results in explosional anger age-57 problem- I suffer from depression and worries. Often i get angry for no reason and it spoils the relationship. there is lack of concentration due to disturbed mind. what should i do?
Asked On : Sun, 27 Mar 2011
Answers:  2 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
do one thing .start enjoying.and if u r unable to enjoy then go for romantic movies..that will certainly help u.channelise ur libido in positive direction for ur smooth life
Answered: Sun, 27 Mar 2011
OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
Your problem seems to be an emotional one. You need to consult a psychiatrist or a psychotherapist for the treatment . Be sure that you regularly follow the treatment sessions for at least six months before you see any considerable response.
Dr. Rakhi Tayal
Answered: Sun, 27 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor